# SDR UIEA2024030600143

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 79,769 hours, 18,831 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Button
- Condition: Stuck
- Location: Oxygen Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER INTERCOM WILL NOT TRANSMIT USING HEADSET MIC.( FOUND RESET TEST BUTTON STUCK ON OXYGEN MASK BOX. REMOVED AND REPLACED OBSERVER OXYGEN MASK BOX IAW AMM 35-11-51. PERFORMED HEADSET MIC OPS CHECK IAW AMM 23-51-00, OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. PART EFFECTIVE PER IPC 35-11-52-16. )
